JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Characterization of M1-Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 3,  2012, pp.265-269
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.3.265
 Title & Authors
A Characterization of M1-Spaces
Liu, Cuiping;
  PDF(new window)
 Abstract
In this paper, we prove the following theorem which gives a characterization of -spaces by g-function.
 Keywords
-spaces;g-function;regular space;
 Language
English
 Cited by
 References
1.
C. R. Borges, On stratifiable spaces, Comm. Pacific Jour. Math., 17(1966), 1-16. crossref(new window)

2.
J. Ceder, So generalizations of metric spaces, Comm. Houston Pacific Jour. Math., 11(1961), 105-125. crossref(new window)

3.
H. Chen, Characterizations and properties of stratifiable spaces, Comm. Tsukuba J. Math., 2(2008), 253-276.

4.
G. Gruenhage, Stratifiable spaces are $M_{2}$, Comm. Topology Proc., 1(1976), 221-226.

5.
T. Junnila, Neighbornets, Comm. Pacific J. Math., 76(1978), 83-108. crossref(new window)

6.
S. Lin, Generalized Metric Spaces and maps (Chinese), Comm. Science Press, 2007, Beijing. 144-150.

7.
M. E. Rudin, Some conjectures, Open Problems in Topology, Comm. J. van Mill and G. M. Reed, editors, 183-193.

8.
G. Wang, Problem on Generalized Metric Spaces, 10000 Selected Problems in Sci- ences(Mathematics chapter, Chinese), Comm. Science Press, 2009, Beijing. 211.